Exploration of Network Theory to Evaluate Organizational Resilience

Cristina Ruiz-Martin, Gabriel A. Wainer, Adolfo López-Paredes
International Journal of Mathematical, Engineering and Management Sciences, Volume 7, Number 1, page 28-48 - 2022
Download the publication : Exploration of Network Theory.pdf [513Ko]  
Journal : International Journal of Mathematical, Engineering and Management Sciences
Number : 1
Volume : 7
Pages : 28-48
Year : 2022
URL: http://cell-devs.sce.carleton.ca/publications/2022/RWL22

BibTex references

@Journal_Article\{RWL22,
  author       = "Ruiz-Martin, Cristina  and Wainer, Gabriel A. and López-Paredes, Adolfo",
  title        = "Exploration of Network Theory to Evaluate Organizational Resilience",
  journal      = "International Journal of Mathematical, Engineering and Management Sciences",
  number       = "1",
  volume       = "7",
  pages        = "28-48",
  year         = "2022",
  url          = "http://cell-devs.sce.carleton.ca/publications/2022/RWL22"
}

Other publications in the database